RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 2, Pages 114–117 (Mi basm25)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

Symmetric random evolution in the space $\mathbb R^6$

Alexander D. Kolesnik

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: A closed-form expression for the transition density of a symmetric Markovian random evolution in the Euclidean space $\mathbb R^6$ is presented.

Keywords and phrases: Random motion, finite speed, random evolution, random flight, transport process, explicit distribution, hypergeometric function.

Full text: PDF file (84 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 82C70, 60K35, 60K37, 82B41
Received: 04.03.2008
Language: English

Citation: Alexander D. Kolesnik, “Symmetric random evolution in the space $\mathbb R^6$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 114–117

Citation in format AMSBIB
\Bibitem{Kol08}
\by Alexander~D.~Kolesnik
\paper Symmetric random evolution in the space~$\mathbb R^6$
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 2
\pages 114--117
\mathnet{http://mi.mathnet.ru/basm25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2435807}
\zmath{https://zbmath.org/?q=an:1173.82366}


Linking options:
  • http://mi.mathnet.ru/eng/basm25
  • http://mi.mathnet.ru/eng/basm/y2008/i2/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander. D. Kolesnik, “The explicit probability distribution of a six-dimensional random flight”, Theory Stoch. Process., 15(31):1 (2009), 33–39  mathnet  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:134
    Full text:26
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019